# SDR AALA201905049001

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 31,297 hours, 12,469 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Relay
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF STABILIZER TRIM FAILURE AFTER TAKEOFF. STAB TRIM CB POPPED. MAINTENANCE TROUBLESHOT IAW WDM 27-41-12 AND FOUND THE STAB TRIM CONTROL RELAY BAD. REMOVED AND REPLACED RELAY IAW WDM 27-41-12. OPS CHECK GOOD. RESET C/B ALL CHECKS NORMAL.
